# SDR SWAA2023092203376

- Difficulty date: September 18, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32470
- Aircraft time: 64,007 hours, 38,115 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Part number: UNKNOWN
- Condition: Low
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU LOW OIL PRESSURE LIGHT ILLUMINATED; APU AUTO-SHUTDOWN. #2 GEN ON MEL_SERVICED APU OIL <REPLACED #2 ENGINE IDG AND P5 OVERHEAD PANEL.
